# SDR DALA2022111007262

- Difficulty date: September 6, 2020
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 90,760 hours, 42,457 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3221 ERA 585867-14AD REVISED TO REV 'A'. SECTION I ISSUED FOR CRACK FINDINGS AT HOLES 5, 6, A, B, E, AND F AT FR16 DOOR-STOP. CORRECTIVE ACTION: COMPLIED WITH REVISION. (1609685)
